# SDR UPS97224934

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3150 · Central Warning
- Part: Power Supply
- Part number: 10607724
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, AN ARCID SMELL WAS READILY IDENTIFIED IN COCKPIT DURING DESCENT, COULD  NOT BE IDENTIFIED.  REPLACED LT AND RT WATER SEPARATOR BAGS, NO HELP.  DURING ENGINE RUN SMELL CONTINUED.  FOUND SMOKEY SMELL EMANATING FROM AURAL WARNING BOX POWER SUPPLY.  REMOVED AND REPLACED SAME, OP CK OK.
